# SDR ASAA201805144586

- Difficulty date: May 13, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 17,213 hours, 5,712 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL PRESSURIZATION LIGHT ILLUMINATED.  ACFT GROUNDED.  PLACED SELECTOR SWITCH FROM AUTO TO MANUAL. FAULT RESET IAW AMM 21-31-00. SYSTEM CHECKED NORMAL.
